# SDR AALA202203176872

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A300*
- Aircraft serial: 4960
- Aircraft time: 32,683 hours, 12,410 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3749
- Part serial: 405
- Condition: Odor
- Location: Zone 900 - Lav/G
- Part time: 66,936 hours, 25,562 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL SMELL IN FORWARD GALLEY IMPROVED AND WENT AWAY WITH CHILLER OFF. REPLACED CHILLER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-34-51 WITH NO ODORS NOTED.
